moni34567 I'm 16 decades old. Ive been on my shot for 3 decades. I by no means had spotting Until i missed my depo. All-around June 1st I started my period because I had been "Late" on my shot.
kiyanna654 Shimel, if your bones hurt eat extra vitamin d and c or take a vitamin pill every single working day that can assist with the bones hurting. And I'm in the identical condition advert you bleeding for 3 weeks first time on birth control.
kmw001 I work in a lingerie an toy retail store an we get toys 4 like fifty percent off I employed 1 of my toys these days an it introduced my period back... iv been around the depo shot given that September 18,2012 I failed to rly get have my period for like 2months then when I acquired it it lasted for like 2 weeks then it went away after a few months I had sex an my period arrived for rhe stop of January its the tip of February an I wont quit bleeding wtf is Improper :(
shayshay96 This is certainly my 1 time having depo and my period has ben on for all most a 10 times...I've look up how long it pose to be on but no aid...also i received my shot when I had been on my period dose which have any thing to carry out with it....Support
youngmom001 Has anybody expericed this I'm on depo prova for seven months now and also the first needle I bled none quit for three months... Then I obtained instructed by my doctors nurse that I have to take it every single two months because it wears off on me to rapid. The third needle I ended bleeding entirely untill the 9th I had pinkish light-weight brown blood it lasted about 2 hrs and went away. Then i received it again to the twelfth then 3 several hours after that i started bleed truly heavy, I gotten reduce back again and abdomen cramps and tender breath and nipples turning brown and head aches that final all day essentially even prior to this occurred.
mother4girlz I'd my baby Lady Dec.27th of 2011 I didn't prevent bleeding for 3months after her birth they gave me da depo pondering it was gunna end the bleeding it certain did not then in March was da first depo the bleeding did not halt in order that they gave me Yet another just one in may perhaps it is currently aug 7th & I received reduced back again pains & been to da restroom many times but this past time I went when I wiped there was blood does anyone is aware of what Which means or if its usual?
lolaPretty12334 I am 16 and received my first depo shot the top of past month its April 8 ' I've been on my period for 8days the first 2days if was gentle bleeding now its weighty and its triggering really bad headaches I would like my period to halt fully .
sonia2421 i had my shot on twenty first feb n i started my how long does it take for birth control to work again periods 3 weeks after obtaining the shot, n it hasnt stopped however.. it's practically been a month now, n drivin me nuts.. im not so happy wth ths cus i just took ths shot so tht i our website can ve safe sexual intercourse, but ths is nt even letting me to ve sex, as thou im amongst tht Female who doesnt lyk to ve sex within their period.
Sammi1987 The shot is not any longer even a choice at my medical professional's Office environment!!! They were being having a lot of challenges with Females reporting serious bleeding and in many cases fertility problems pursuing the use of the shot. ..clearly show
how long does your period previous With all the depo shot mrsbeauchamp im twenty yrs previous And that i happen to be about the depo shot for per month and i are on my period for sixteen days when will it halt??? which is it standard ???
My sex lifestyle is horrible bc who feels sexxc when thy are normally bleeding. I also attained about fifty lbs, and its like pulling my very own tooth out to try to reduce excess weight. I am officially Completed using this type of pill and its bs...and cant watch for my system to detox!
crystal12 so after the second shot the bleeding must halt ? im having precisely the same problem but its mild then darkish but not a fantastic read weighty like two three drops but i wouldl ike it to stop can u give me any advise It's going to be very help comprehensive for me ..display
Melissa1007 I am not way too positive why your gynecologist would not warn you with regard to the Uncomfortable side effects. I had a nurse practitioner as well as she warned me that your period could potentially past for weeks. The shot is just not for everybody and every female will deal with it differently.
Meganmay123 Once the shot has worn off it will probably previous as long because it takes you to obtain your next shot. As of what I read on in this article, my period continues to be lasting eight days now.